# SDR 95ZZZW696

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719GL
- Make and model: Beech 1900
- Aircraft serial: UB19
- System (JASC): 6120 · Propeller Controlling System
- Part: Wire Rope
- Part number: 310047303
- Condition: Out Of Rig
- Location: Nr 1 Eng
- Part time: 17,586 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

ON TAKEOFF, JUST AFTER ROTATION, NR 1 ENGINE LOST POWER.  RPM DROPPED, TORQUE WENT TO 4500 LBS PROP WOULD NOT FEATHER WITH PROP LEVER.  PROP WAS FEATHERED BY SHUTTING DOWN ENGINE.  MAINTENANCE INSPECTED ALL CONTROLS AND LINKAGE.  FOUND BETA CABLE STOP BALL UNSEATED AT FORWARD END.  RIGGED THROTTLE CABLE TO BETA VALVE.  PERFORMED GROUND RUNS AND MAINTENANCE IAW PWA MM 76-16-01.  FLEET CAMPAIGN CONDUCTED.  NO OTHER PROBLEMS FOUND.  (W)
